It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board


Menopause Board Index
Board Index > Menopause | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I just started bio-identical hormones 4 days ago and I am very tired all day...drinking more coffee and taking naps. Could it be that the dosage isn't quite right and I should go back to get it changed? Or I should just hang in there for a while and the side effect will go away?

Thanks so much. The good news is I am sleeping through the night for the first time in a long time, but daytime tiredness is a drag!

Wantok
Is it progesterone that you are taking? It does calm you and make you drowsy.
It could be, but it is making me a little too relaxed...

wantok
Hi Wantok...I've been on ProgonB which is a bioidentical progesterone and it's fantastic. I used to be up several times at night and now I sleep much better. It also helps with anxiety etc. If you feel very sleepy then check with your doctor it could mean you are taking a high dose and you probably need less.
Thanks. I stopped the prometrium 100 mg. I'll ask my doctor about the options.

Wantok
Wantok-

I think its the progesterone too. It's probably just a matter of tweaking the dose a bit. I am on bioidenticals also. My dose of progest was upped as I am menopausal and started bleeding. I DO notice more drowsiness but it's not too bad. I am staying with this formulation for another 4 mths and then do some blood work to see where my levels are.

Anyway, my doctor said it is normal to have to change the hormone formulation several times to get it just right. Good luck.

Leea
I started taking Bio-identicals a few months ago and felt better almost instantly. I don't know if the dosage is just right, but it sure is close! My hot flashes went away, my mood swings calmed down, my skin got firmer, and my muscles got a little stronger. Also, the vaginal pain and dryness went away. I'm not saying I feel 20 again but boy, what a difference!

I would suggest you talk to your doctor about the dosage. They're supposed to make you feel better!
Hi can you get biodentical progesterone in england
[QUOTE=Wantok;4027399]It could be, but it is making me a little too relaxed...

wantok[/QUOTE]

cut back on the progesterone a bit. Progesterone will make u sleepy or only use it before bedtime. At first the hormones might make u out of wack until your body adjusts. But being tired, sleepy, lethargic and spacey is too much progesterone.

Hope this helps.

Andrea
I have been on the bioidentical hormone creams for over 2 months and love it!! I am getting my life back. I am taking progesterone and testosterone. You may want take testosterone if you aren't already. That is the part that will give you energy again and improve the sex life. I am still waiting on that part because I am under stress right now.

Good luck!
I think you can, but it would seem the support in the uk is not a patch on what the USA is able to offer. My GP is very good but she won't test for individual hormones but is certain I am peri. Im taking prempak C but intend to go back next week to my GP hot flushes seem to have gone but I am still having anxiety and palpatations-never experienced this before its the worst think ever. What is your experience of your UK GP
Do you just go to your gyn for the Bio hormones? Or is there a specialist I should be looking for?
Arggg and TEdds83, Feeling better, and getting your life back sound wonderful. I sure hope I can look forward to that. I have been putting off trying the bio's cause I actually have felt better the last month. Than bammm! Dizzy, crying, sad, anxiety, you all know the drill. I have been doing a progest creme for the last 6 months. Don't know if it makes me sleepy, but it does seem to help a bit with the anxiety. My doc is working with me and I am doing the saliva test today and will mail them to the lab tomorrow. Reading this board lets me know I am not alone.
This whole thing is so tricky. I was feeling better for a couple of months and now for the past 5 days I am waking up tired again, having hot flashes, anxiety and some muscle twitches. I am wondering if I need my dosage adjusted. All this requires just being so patient dealing with this and making adjustments. Grrrrh! Hang in there!
[QUOTE=hugg724;4044938]Do you just go to your gyn for the Bio hormones? Or is there a specialist I should be looking for?[/QUOTE]


I would suggest you find a doctor who works with women using bioidentical hormone treatments. They can give you better information as you go along using the medication and they are familiar with all the symptoms or problems you might run in to and how to make the necessary adjustments.
[QUOTE=TEdds83;4046861]This whole thing is so tricky. I was feeling better for a couple of months and now for the past 5 days I am waking up tired again, having hot flashes, anxiety and some muscle twitches. I am wondering if I need my dosage adjusted. All this requires just being so patient dealing with this and making adjustments. Grrrrh! Hang in there![/QUOTE]



My doctor, who specializes in bioidentical hormone treatment, told me that after the first two or three months I would experience a change in how I would feel. She said at that point my body would me making some kind of adjustment and I would begin to feel like the medication is no longer working. She said to keep taking the medication and that it would pass. Maybe that's what happened with you. This does take a lot of patience and adjustments. Just hang on!





All times are GMT -7. The time now is 11:32 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!